Jump to content

My Symptoms


Recommended Posts

Hey All,

 

Just want to mention my current symptoms, 

I am pretty curious if people relate to some symptoms I haven't seen around here.

 

I got HPPD for almost a year now, started after a panic attack while I was on MDMA and Speed.

 

I'm trying to cope with it by sporting my ass off and trying to just do what I used to do.

 

My symptoms are:

 

Burning eyes

Extremely sensitive to light

Always afraid of dying instantly

I got a visual migraine attack once, which caused a total vision loss in the right side of both eyes for about 20 minutes.

I've screamed and yelled because I was afraid I would have to go into a mental hospital.

Dizzyness which is irritating me so much

The standard: Floaters, Blue field enthopthic phenomenon.

Sometimes I have the feeling that my brain and limbs are on fire (Like all of my nerves are detecting fire or something, really scary)

 

My supplements (Which I don't combine or anything, because I'm even scared to try to):

Fish Oil (Every day)

Lions mane (Don't trust this, so I'm too scared to take it)

L theanine (Just received, so haven't taken it yet)

Choline (Took 1 today, didn't notice that much)

St Johns Worth (Just received, so haven't taken it yet)

Oxazepam - Got this from my doctor, for when it would go really bad. This happend yesterday, took half a pill, so 5mg. This helped so freaking much, but I slept 14 hours and was still tired afterwards, so thats a bummer.

Valerian - Helps from time to time, I'm out of stock of them at the moment though

 

Are there any people that relate to the symptoms? Are there any tips towards my supplements? Any supplements I should add?

Thanks all!

 

Link to comment
Share on other sites

I think keep doing sports are the best way speed up recovery like me after 1 year of a lot of sport i manage to recover pretty well anf having a normal life and olmost symptom free and i started tapper of my last med and i am 3weeks med free and didnt need it so its a huge relief

Eat healty and about supps they cant do the job just a littel support

keep doing sports stimulating your brain is the best way to recover and stay of drugs and i believe you wil be all right soon

Link to comment
Share on other sites

I think keep doing sports is the best way speed up recovery like me after 1 year of a lot of sport i manage to recover pretty well and having a normal life and olmost symptom free and i started tapper of my last med and i am 3weeks med free and didnt need it so its a huge relief

keep doing sports stimulating your brain is the best way to recover and stay of drugs and i believe you wil be all right soon

Link to comment
Share on other sites

Sounds like you have some pretty psychological symptoms. I can relate as I got my HPPD from some really bad acid so I've definitely had some minor schizophrenic tendencies, mostly just the volume inside my head being turned up quite a bit. But I can't really identify with your specific symptoms except for burning eyes, however I don't really have that anymore after about eight months. I still have trouble moving my eyes as fast as I used to though. 

 

Sports is good but I don't know that I'd be taking so many supplements. Once you have that many in your body you're basically creating a whole different set of symptoms. I was on all kinds of supplements at first and when I stopped taking them I realized they were actually making my visuals worse. If you're convinced you need them I'd suggest maybe taking only a few. Sounds like Ginko and Magnesium are pretty popular. But either way, that many could be causing you problems. Just a thought...

Link to comment
Share on other sites

I have recently developed the burning eyes issue. I wonder if it is a direct correlation to constantly looking for visuals, keeping the eyes open and staring resulting in dry eyes.

Either that or eye fatigue due to the heightened sensitivity to light.

Either way, I still consider HPPD to be a migraine equivalent.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.